Indications: Soothing Cold Capsules provides effective relief of sneezing, watery and itchy eyes, coughing, and ache, pains and fever due to cold.
Each capsule contains 250mg Acetaminophen; 3mg Chlorpheniramine Maleate; Caffeine 15mg
Contents: 200 pills (160mg each)
Directions: Take 1-2 capsules 3 times a day. Do not exceed 12 capsules in 24 hours.
Warning: May cause drowsiness: alcohol may increase drowsiness effect. Avoid alcohol when taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting with your doctor. Use caution when driving a motor vehicle or operating machineries. If pregnant, consult a health professional before using this product. Keep this and all drugs out of the reach of children.
This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.
Temporarily Out Of Stock.
Copyright(c) 2003-2015 OrientalPharmacy.com
All Rights Reserved.